# SDR DALA2023022401412

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 72,155 hours, 27,215 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6712 -ATB/DE- FLIGHT RETURNED TO ATL DUE TO REPORTED RIGHT ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: T/S AND REMOVED AND REPLACED ENGINE.
